RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 4, Pages 782–785 (Mi dan41375)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The restriction of a representation of the complementary series of a pseudo-orthogonal group to a pseudo-orthogonal group of lower dimension

V. F. Molchanov

Tambov State Pedagogical Institute

Full text: PDF file (491 kB)

Bibliographic databases:
UDC: 513.8
Presented: С. М. Никольский
Received: 24.06.1977

Citation: V. F. Molchanov, “The restriction of a representation of the complementary series of a pseudo-orthogonal group to a pseudo-orthogonal group of lower dimension”, Dokl. Akad. Nauk SSSR, 237:4 (1977), 782–785

Citation in format AMSBIB
\Bibitem{Mol77}
\by V.~F.~Molchanov
\paper The restriction of a representation of the complementary series of a pseudo-orthogonal group to a pseudo-orthogonal group of lower dimension
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 4
\pages 782--785
\mathnet{http://mi.mathnet.ru/dan41375}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0480880}
\zmath{https://zbmath.org/?q=an:0406.22011}


Linking options:
  • http://mi.mathnet.ru/eng/dan41375
  • http://mi.mathnet.ru/eng/dan/v237/i4/p782

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Molchanov, “Harmonic analysis on pseudo-Riemannian symmetric spaces of the group $SL(2,\mathbf R)$”, Math. USSR-Sb., 46:4 (1983), 493–506  mathnet  crossref  mathscinet  zmath
    2. Yu. A. Neretin, “Representations of complementary series entering discretely in tensor products of unitary representations”, Funct. Anal. Appl., 20:1 (1986), 68–70  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:27
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020